# SDR ASAA2024040449506

- Difficulty date: April 4, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT GALLEY SERVICE DOOR CUTOUT, LOWER SILL AREA AT FASTENER HOLES HAS CORROSION (MARKED). GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN AFT GALLEY SERVICE DOOR CUTOUT LOWER SILL IAW B737-800 SRM 51-40-02 AND IAW BAC DWG 147A8501 REV:-.
